# SDR UALA2012061303247

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 37,453 hours, 15,447 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE KNICKS IN THE RVSM CRITICAL AREA ON F/O SIDE STATIC PORT NEAR CARGO DOOR.  BLENDED SCATCHES PER SRM 51-73-00.  ACFT IS NOT RVSM COMPLIANT.  NEEDS SKIN WAVINESS CHECK PER RII LIST CRITERIA, STEP GROUP 3 ITEM C REF LOG 4 FOR WAVINESS INSPECTION.
